# SDR REXA2021082300634

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,597 hours, 21,131 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE AND STRONG BLEED AIR SMELL IN CABIN AND COCKPIT ON TAKEOFF. COMPLIED WITH TS#002737 FILLED EVENT DATA SHEET FOLLOWING FIM 21-22-00. NO DEFECTS NOTED. ATTEMPTED TO DUPLICATE FAULT ON GROUND WITH BOTH ENGINES RUNNING WITH APU ON, TRIED DIFFERENT CONFIGURATION OF BLEED, NO DEFECTS NOTED. ATTEMPTED TO RUN PACK ON MAX COLD FOR SOME TIME TO SEE IF IT WOULD RECREATE EVENT, NO DEFECTS NOTED. COULD NOT DUPLICATE AT THIS TIME.
